# SDR C2X2008F00042

- Difficulty date: August 30, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N13956
- Make and model: Emb EMB-145LR
- Aircraft serial: 145078
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7287580501
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSPECTION, THE CREW REPORTED (2) EMERGENCY LIGHT STRIPS TO BE INOPERATIVE. MAINT REMOVED AND REPLACED THE AFFECTED LIGHT STRIPS, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AC WAS APPROVED FOR RETURN TO SERVICE.  (K)
